The Holder continuity of the solutions to quasi-linear system of elliptic partial differential equations with singular coefficients
Keywords:Holder continuity, partial differential equation, singular coefficients, Sobolev space
This article establishes the Holder continuity of the solutions to a quasi-linear system of elliptic partial differential equations with singular coefficients under the assumption of its form-boundary.
D. R. Adams and L. I. Hedberg. Function Spaces and Potential Theory. Berlin: Springer-Verlag, 1996.
S. Agmon, A. Douglis, and L. Nirenberg, “Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I, II”, Communications on pure and applied mathematics, vol. 12, 1959-1964.
A. G. Berlyiand and Yu. A. Semenov, “On the Lp-theory of Schrodinger semigroups”, Siberian mathematical journal, vol. 31, pp. 16-26, 1990.
H. Brezis and A. Pazy, “Semigroups of nonlinear contractions on convex sets”, Journal of functional analysis, vol. 6, no. 2, pp. 237–281, 1970. https://doi.org/10.1016/0022-1236(70)90060-1
F. E. Browder, “Existence of periodic solutions for nonlinear equations of evolution”, Proceedings of the National Academy of sciences, vol. 53, no. 5, pp. 1100–1103, 1965. https://doi.org/10.1073/pnas.53.5.1100
F. E. Browder, “Nonlinear equations of evolution and nonlinear accretive operators in Banach spaces”, Bulletin of the American Mathematical Society, vol. 73, no. 6, pp. 867–874, 1967. https://doi.org/10.1090/s0002-9904-1967-11820-2
M. G. Crandall and A. Pazy, “Semi-groups of nonlinear contractions and dissipative sets”, Journal of functional analysis, vol. 3, no. 3, pp. 376–418, 1969. https://doi.org/10.1016/0022-1236(69)90032-9
J.-M. Bony, “Calcul symbolique et propagation des singularités pour les équations aux Dérivées partielles non linéaires”, Annales scientifiques de l'École normale supérieure, vol. 14, no. 2, pp. 209–246, 1981. https://doi.org/10.24033/asens.1404
H. Brezis, “Some variational problems with lack of compactness”, in Nonlinear functional analysis and its applications, F. Browder, Ed. Providence: AMS, pp. 165-202, 1986.
H. Brezis and J. M. Coron, “Convergence of solutions of H-systems or how to blow bubbles”, Archive for rational mechanics and analysis, vol. 89, no. 1, pp. 21–56, 1985.https://doi.org/10.1007/bf00281744
H. Brezis, J.-M. Coron, and E. H. Lieb, “Harmonic maps with defects”, Communications in mathematical physics, vol. 107, no. 4, pp. 649–705, 1986. https://doi.org/10.1007/bf01205490
H. Brezis and L. Nirenberg, “Positive solutions of nonlinear elliptic equations involving critical sobolev exponents”, Communications on pure and applied mathematics, vol. 36, no. 4, pp. 437–477, 1983. https://doi.org/10.1002/cpa.3160360405
F. Browder, “Fixed point theory and nonlinear problems”, Bulletin of the american mathematical society , vol. 9, pp. 1-39, 1983.
F. E. Browder and W. V. Petryshyn, “Approximation methods and the generalized topological degree for nonlinear mappings in Banach spaces”, Journal of functional analysis, vol. 3, no. 2, pp. 217–245, 1969. https://doi.org/10.1016/0022-1236(69)90041-x
L. Caffarelli, R. Kohn, and L. Nirenberg, “Partial regularity of suitable weak solutions of the navier-stokes equations”, Communications on pure and applied mathematics, vol. 35, no. 6, pp. 771–831, 1982. https://doi.org/10.1002/cpa.3160350604
L. Caffarelli, L. Nirenberg, and J. Spruck, “The Dirichlet problem for nonlinear second-order elliptic equations I. Monge-Ampégre equation”, Communications on pure and applied mathematics, vol. 37, no. 3, pp. 369–402, 1984. https://doi,.org/10.1002/cpa.3160370306
M. G. Crandall and P.-L. Lions, “Viscosity solutions of Hamilton-Jacobi equations”, Transactions of the american mathematical society, vol. 277, no. 1, pp. 1–42, 1983.https://doi.org/10.1090/s0002-9947-1983-0690039-8
B. Dacorogna, Weak Continuity and weak lower semi-continuity of nonlinear functionals, Berlin: Springer-Verlag, 1987.
E. B. Davies, One parameter semigroups, San Diego: Academic Press, 1980.
E. B. Davies, “Lp Spectral Theory of Higher-Order Elliptic Differential Operators”, Bulletin of the London mathematical society, vol. 29, no. 5, pp. 513–546, 1997. https://doi.org/10.1112/s002460939700324x
E. DeGiorgi, “Sulla differenziabilita e l’analiticita delle estremali degli integrali multipli regolari”, Memorie della Reale accademia delle scienze di Torino, Classe di Scienze Fisiche, Matematiche e Naturali., vol. 3, pp. 25-43, 1957.
E. DeGiorgi, “Un esempio di estremali discontinue per un problema variazionale di tipo ellitico”, Bollettino della Unione Matematica Italiana. Series IV, no. 1, pp. 135-137, 1968.
R. J. DiPerna, “Compensated compactness and general systems of conservation laws”, Transactions of the American mathematical society, vol. 292, no. 2, pp. 383–420, 1985. https://doi.org/10.1090/s0002-9947-1985-0808729-4
R. J. DiPerna and P. L. Lions, “On the cauchy problem for Boltzmann equations: Global existence and weak stability”, The annals of mathematics, vol. 130, no. 2, p. 321, 1989. https://doi.org/10.2307/1971423
R. J. DiPerna and A. Majda, “Reduced hausdorff dimension and concentration-cancellation for two-dimensional incompressible flow”, Journal of the American mathematical society, vol. 1, no. 1, pp. 59–95, 1988. https://doi.org/10.1090/s0894-0347-1988-0924702-6
L. C. Evans, Weak convergence methods for nonlinear partial differential equations. Providence: AMS, 1988.
L. Giacomelli and H. Knüpfer, “A free boundary problem of fourth order: Classical solutions in Weighted Hölder spaces”, Communications in partial differential equations, vol. 35, no. 11, pp. 2059–2091, 2010. https://doi.org/10.1080/03605302.2010.494262
M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems, Princeton: Princeton University Press, 1983.
M. Giaquinta. Introduction to Regularity Theory for Nonlinear Elliptic Systems, Basel: Birkhauser, 1993.
B. Gidas, W.-M. Ni, and L. Nirenberg, “Symmetry and related properties via the maximum principle”, Communications in mathematical physics, vol. 6, pp. 883-901, 1981.
D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order, 2nd ed., Berlin: Springer, 1983.
E. Giusti, Minimal Surfaces and Functions of Bounded Variation, Basel: Birkhauser, 1984.
R. Landes and V. Mustonen, “On pseudo-monotone operators and nonlinear noncoercive variational problems on unbounded domains”, Mathematische annalen, vol. 248, no. 3, pp. 241–246, 1980. https://doi.org/10.1007/bf01420527
G. J. Minty, “Monotone (nonlinear) operators in Hilbert Space”, Duke mathematical journal, vol. 29, no. 3, pp. 341-346, 1962. https://doi.org/10.1215/s0012-7094-62-02933-2
G. J. Minty, “On the generalization of a direct method of the calculus of variations”, Bulletin of the American mathematical society, vol. 73, no. 3, pp. 315–321, 1967. https://doi.org/10.1090/s0002-9904-1967-11732-4
I. Miyadera, “On perturbation theory for semi-groups of operators”, Tohoku mathematical journal, vol. 18, no. 3, pp. 299-310, 1966.https://doi.org/10.2748/tmj/1178243419
J. Necas, Introduction to the theory of nonlinear elliptic equations, New York: Teubner and Wiley, 1983.
E. V. Radkevich, “Equations with nonnegative characteristic form. I”, Journal of mathematical sciences, vol. 158, no. 3, pp. 297–452, 2009. https://doi.org/10.1007/s10958-009-9394-2
E. Stein, Harmonic analysis: real variable methods, orthogonality, and oscillatory integrals, Princeton: Princeton University. Press, 1993.
M. Struwe, “A global compactness result for elliptic boundary value problems involving limiting nonlinearities”, Mathematische zeitschrift, vol. 187, no. 4, pp. 511–517, 1984. https://doi.org/10.1007/bf01174186
J. Sylvester and G. Uhlmann, “A global uniqueness theorem for an inverse boundary value problem”, The annals of mathematics, vol. 125, no. 1, pp. 153 -169, 1987. https://doi.org/10.2307/1971291
M. Taylor, Partial differential equations, 3 vols. Berlin: Springer, 1996.
L. Veron, Singularities of solutions of second order quasilinear equations, New York: Longman, 1996.
F. B. Weissler, “Single point blow-up for a semilinear initial value problem”, Journal of differential equations, vol. 55, no. 2, pp. 204–224, 1984. https://doi.org/10.1016/0022-0396(84)90081-0
M. I. Yaremenko, “The existence of a solution of evolution and elliptic equations with singular coefficients”, Asian journal of mathematics and computer research, vol. 15, no. 3, pp. 172-204, 2017.
M. I. Yaremenko, “Quasi-linear evolution and elliptic equations”, Journal of progressive research in mathematics, vol. 11, 13 pp. 1645-1669, 2017.
M. I. Yaremenko, “The sequence of semigroups of nonlinear operators and their applications to study the Cauchy problem for parabolic equations”, Scientific journal of the ternopil national technical university, vol. 14, pp. 149-160, 2016.
How to Cite
Copyright (c) 2022 Mykola I. Yaremenko
This work is licensed under a Creative Commons Attribution 4.0 International License.
- No additional restrictions — You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits.